DocumentCode
905213
Title
Simple proof of unconditional controllability and observability
Author
Mili¿¿, M.M.
Author_Institution
University of Beograd, Faculty of Electrical Engineering, Beograd, Yugoslavia
Volume
4
Issue
24
fYear
1968
Firstpage
526
Abstract
A direct proof using a frequency-domain argument is given of Chu´s theorem on complete controllability and observability for every nonzero input and output matrix.
Keywords
control system analysis;
fLanguage
English
Journal_Title
Electronics Letters
Publisher
iet
ISSN
0013-5194
Type
jour
DOI
10.1049/el:19680408
Filename
4233534
Link To Document